# SDR TRBA20120829001

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,532 hours, 34,616 cycles
- Engine: Pwa PW127
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Out Of Position
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FA NR 2 FLASHLIGHT SEAL WAS OUT OF ADJUSTMENT.  REPOSITIONED NR 2 F/A FLASHLIGHT SEAL IAW 25 60 00. THE ACFT WAS RETURNED TO SERVICE.
